MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF,BP,UNIVERSAL,RANGES 22-42 CM

Medline Industries, LP MEDLINE; CUFF,BP,UNIVERSAL,RANGES 22-42 CM
Catalog Number MDS9974
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blood pressure cuff itself has devoloped a hole where the tube attaches to the cuff.
 
Additional Manufacturer Narrative
The customer reported receiving a medline universal bp cuff that had a hole in the tubing, and reported that the cuff developed a hole where the tube attaches to the cuff.Medline received the universal-sized bp cuff in used condition and not in the original packaging; upon visual inspection, medline confirmed that there was a hole where the tubing meets the bladder of the cuff, which made it so the cuff could not be inflated and the sample was unusable.The complaint was confirmed by medline, while the vendor stated that through internal investigation, including dhr review and inspection records review, no abnormalities were found and the complaint could not be confirmed.The cause was recorded as cannot determine cause with received sample, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF,BP,UNIVERSAL,RANGES 22-42 CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50898470
Report Number1417592-2026-50998
Device Sequence Number5829455
Product Code DXQ
UDI-Device Identifier00888277676070
UDI-Public00888277676070
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K233276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9974
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown